MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Model Number 133FV-15-T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of an infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: the following is a list of potential adverse events that may occur with breast implant surgery.The risks include: implant deflation/leakage, additional surgery, capsular contracture, infection, toxic shock syndrome, necrosis, hematoma, seroma, extrusion, breast pain, changes in nipple sensation, changes in breast sensation, dissatisfaction with cosmetic results (wrinkling, folding, displacement, asymmetry, palpability, visibility, ptosis, sloshing), calcific deposits, irritation/inflammation, delayed wound healing, hypertrophic scarring, breast tissue atrophy/chest wall deformity, difficulty/inability in breast feeding, and inability to adequately visualize breast lesions with mammography.In addition to these potential adverse events, there have been concerns with certain systemic diseases.Infection ¿ in rare instances, acute infection may occur in a breast with implants.The signs of acute infection include erythema, tenderness, fluid accumulation, pain, and fever.Very rarely, toxic shock syndrome, a potentially life-threatening condition, has been reported in women after breast implant surgery.It is characterized by symptoms that occur suddenly and include high fever (102°f, 38.8°c or higher), vomiting, diarrhea, a sunburn-like rash, red eyes, dizziness, lightheadedness, muscle aches, and drops in blood pressure, which may cause fainting.Patients should be advised to contact a physician immediately for diagnosis and treatment for any of these symptoms.
 
Event or Problem Description
Company representative reported on behalf of a health professional "left breast pain and it was more swollen", "breast is still red", and "breast infection ".The device remains implanted.

Brand Name
STYLE 133FV TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7082738
Report Number9617229-2017-04913
Device Sequence Number901019
Product Code LCJ
UDI-Device Identifier10888628004269
UDI-Public(01)10888628004269(10)3061072(11)170603(17)210503
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Model Number133FV-15-T
Device Catalogue Number133FV-15-T
Device Lot Number3061072
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;